# SDR UALA2010100803744

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,294 hours, 23,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BAGGAGE ROWS 6 AND 11 EMERGENCY LIGHT INOP.  RELAMPED AND OPS CHECKED THE OVERHEAD BATTERY EMERGENCY LIGHT. INSPECTED BY QC STAMP NR 816. OPS CHECKED GOOD.
